| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2013, no. 101-104


Yaan Yee Choy, Kim Gaik Tay, Chee Tiong Ong
      Modulation of nonlinear waves in an inviscid fluid (blood) contained in a stenosed artery
      Applied Mathematical Sciences, Vol. 7, 2013, no. 101, 5003-5012
      http://dx.doi.org/10.12988/ams.2013.37417

P. Haarsa, S. Pothat
      Mathematical model of electromagnetic response from a positively skewed bulge ground structure
      Applied Mathematical Sciences, Vol. 7, 2013, no. 101, 5013-5023
      http://dx.doi.org/10.12988/ams.2013.37397

T. La-inchua, P. Niamsup
      Exponential stability of uncertain switched systems with multiple non-differentiable time-varying delays
      Applied Mathematical Sciences, Vol. 7, 2013, no. 101, 5025-5049
      http://dx.doi.org/10.12988/ams.2013.36330

P. L. De Angelis, F. Perla, P. Zanetti
      Hybrid MPI/openMP application on multicore architectures: the case of profit-sharing life insurance policies valuation
      Applied Mathematical Sciences, Vol. 7, 2013, no. 102, 5051-5070
      http://dx.doi.org/10.12988/ams.2013.37357

Abd. Fatah Wahab, Mohammad Izat Emir Zulkifly, Hanafi A. Rahim, Rozaimi Zakaria
      Interval type-2 fuzzy logic system model in measuring the index value of underground economy in Malaysia
      Applied Mathematical Sciences, Vol. 7, 2013, no. 102, 5071-5084
      http://dx.doi.org/10.12988/ams.2013.36320

P. Vasanthi, C. V. Seshaiah
      Multi item inventory model with shortages under limited storage space and set up cost constraints via Karush Kuhn Tucker conditions approach
      Applied Mathematical Sciences, Vol. 7, 2013, no. 102, 5085-5094
      http://dx.doi.org/10.12988/ams.2013.37362

B. Palpandi, G. Geetharamani
      Computing performance measures of fuzzy non-preemptive priority queues using robust ranking technique
      Applied Mathematical Sciences, Vol. 7, 2013, no. 102, 5095-5102
      http://dx.doi.org/10.12988/ams.2013.37378

Patel Ashok, Gor Ravi
      A single period model where the lost sales recapture is a function of (r/p)
      Applied Mathematical Sciences, Vol. 7, 2013, no. 103, 5103-5114
      http://dx.doi.org/10.12988/ams.2013.37363

Gerardus Polla
      Comparing accuracy of differential equation results between Runge-Kutta Fehlberg methods and Adams-Moulton methods
      Applied Mathematical Sciences, Vol. 7, 2013, no. 103, 5115-5127
      http://dx.doi.org/10.12988/ams.2013.36314

Omar Salazar, Jairo Soriano, Humberto Serrano
      From binary logic functions to fuzzy logic functions
      Applied Mathematical Sciences, Vol. 7, 2013, no. 103, 5129-5138
      http://dx.doi.org/10.12988/ams.2013.36317

R. P. Koptelov, A. M. Konashkova
      Intersection of a line and a convex hull of points cloud
      Applied Mathematical Sciences, Vol. 7, 2013, no. 103, 5139-5149
      http://dx.doi.org/10.12988/ams.2013.37372

Amy J. Liu, Hong Zhou, Wei Kang
      A numerical study on microwave coagulation therapy
      Applied Mathematical Sciences, Vol. 7, 2013, no. 104, 5151-5164
      http://dx.doi.org/10.12988/ams.2013.37392

Subiyanto, Mohammad Fadhli Ahmad, Mustafa Mamat, Mohd Lokman Husain
      Comparison of numerical method for forward and backward time centered space for long-term simulation of shoreline evolution
      Applied Mathematical Sciences, Vol. 7, 2013, no. 104, 5165-5173
      http://dx.doi.org/10.12988/ams.2013.37365

Sa-aat Niwitpong
      Confidence intervals for the ratio of means of lognormal distribution with restricted parameter space
      Applied Mathematical Sciences, Vol. 7, 2013, no. 104, 5175-5184
      http://dx.doi.org/10.12988/ams.2013.37395

Anak Agung Ngurah Gunawan, Suhariningsih, K.S.P. Triyono, Yasin
      Conversion of images into numerical models to determine the condition of breast health on contralateral
      Applied Mathematical Sciences, Vol. 7, 2013, no. 104, 5185-5191
      http://dx.doi.org/10.12988/ams.2013.212669

Theodore Mariolis
      Applying the mean absolute eigen-deviation of labour commanded prices from labour values to actual economies
      Applied Mathematical Sciences, Vol. 7, 2013, no. 104, 5193-5204
      http://dx.doi.org/10.12988/ams.2013.37388


Journals | Books | Author guidelines